# SDR COEA2022032403801

- Difficulty date: February 18, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 37,866 hours, 41,832 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: S57112322200
- Condition: None
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 232458 NR 500010 HEAVY CHECK COE/MAJOR REPAIR: UPPER WING ACCESS DOOR CUTOUT LANDING FOR PANEL 522CT HAS FRETTING. LEVEL 2   CORRECTIVE ACTION: REPAIRED PER SRAS DO/TS-4809/07...4337 ISSUE G, DATED 3/16/2022.
